IPSIndian Journal of Pharmacology
Home  IPS  Feedback Subscribe Top cited articles Login 
Users Online : 2618 
Small font sizeDefault font sizeIncrease font size
Read this article

 


    Article Cited by others

RESEARCH ARTICLE

Use of anti-epileptic drugs in a tertiary care hospital of Eastern India with emphasis on epilepsy due to neurocysticercosis

Sil Amrita, Das Kamalesh, Das Nilay K, Chakraborty Dibyendu, Mazumdar Goutameswar, Tripathi Santanu K

Year : 2012| Volume: 44| Issue : 1 | Page no: 106-110

   This article has been cited by
 
1 Need for pharmacoeconomic consideration of antiepileptic drugs monotherapy treatment in persons with epilepsy
Sudhir C. Sarangi, Nivendeep Kaur, Manjari Tripathi
Saudi Pharmaceutical Journal. 2020; 28(10): 1228
[Pubmed]  [Google Scholar] [DOI]
2 Epilepsy due to Neurocysticercosis: Analysis of a Hospital Cohort
Bugeme Marcellin, Sow Adjratou Djeynabou, Mukuku Olivier, Millogo Athanase, Luboya Oscar Numbi, Touré Kamadore
Journal of Neuroscience and Neurological Disorders. 2020; 4(2): 063
[Pubmed]  [Google Scholar] [DOI]
3 CLINICAL AND DEMOGRAPHIC PROFILE OF PERSON WITH EPILEPSY IN TERTIARY CARE HOSPITAL OF BUNDELKHAND REGION, CENTRAL INDIA
Arvind Kankane, Aradhana Kankane
Journal of Evolution of Medical and Dental Sciences. 2018; 7(02): 214
[Pubmed]  [Google Scholar] [DOI]
4 Antiepileptic Drugs and Quality of Life in Patients with Epilepsy: A Tertiary Care Hospital-Based Study
Jesso George,Chanda Kulkarni,G.R.K. Sarma
Value in Health Regional Issues. 2015; 6: 1
[Pubmed]  [Google Scholar] [DOI]
5 An Audit of Therapeutic Drug Monitoring Services of Anticonvulsants at a Tertiary Care Hospital in India
Santosh R. Taur,Namrata B. Kulkarni,Nithya J. Gogtay,Urmila M. Thatte
Therapeutic Drug Monitoring. 2013; 35(2): 183
[Pubmed]  [Google Scholar] [DOI]
6 Pattern of seizure cases in tertiary care hospitals in Karnataka state of India
Joseph, N., Kumar, G., Nelliyanil, M.
Annals of Indian Academy of Neurology. 2013; 16(3): 347-351
[Pubmed]  [Google Scholar]
7 New drugs for the treatment of epilepsy: A practical approach
Chowdhury, D.
Journal of Association of Physicians of India. 2013; 61(5): 19-39
[Pubmed]  [Google Scholar]
8 Association of CYP2C9 polymorphisms with phenytoin toxicity in Indian patients
Thakkar, A.N., Bendkhale, S.R., Taur, S.R., Gogtay, N.J., Thatte, U.M.
Neurology India. 2012; 60(6): 577-580
[Pubmed]  [Google Scholar]

 

Site Map | Home | Contact Us | Feedback | Copyright and Disclaimer
Online since 20th July '04
Published by Wolters Kluwer - Medknow